Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 60, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 23, 2007, 3:10 PM CDT for McPherson County, Rice County, Kansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2007, 3:10 PM CDT (20:10 UTC)
- Expired
- May 23, 2007, 4:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties McPherson County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 80 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 232011 SVRICT KSC113-159-232115- /O.NEW.KICT.SV.W.0060.070523T2010Z-070523T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 310 PM CDT WED MAY 23 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN RICE COUNTY IN CENTRAL KANSAS. MCPHERSON COUNTY IN CENTRAL KANSAS. * UNTIL 415 PM CDT. * AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MCPHERSON AIRPORT...OR NEAR MCPHERSON...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CANTON...GALVA...INMAN...LINDSBORG...MCPHERSON...MOUNDRIDGE... ROXBURY...MCPHERSON AIRPORT. THIS WARNING REPLACES THE PREVIOUS WARNGINGS ISSUED FOR MCPHERSON AND SOUTHEAT RICE COUNTIES. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THIS IS A DANGEROUS STORM. SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3817 9808 3817 9737 3860 9736 3860 9770 $$ BOWMAN
3 follow-up statements
000 WWUS53 KICT 232022 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 321 PM CDT WED MAY 23 2007 KSC113-159-232115- /O.CON.KICT.SV.W.0060.000000T0000Z-070523T2115Z/ MCPHERSON KS-RICE KS- 321 PM CDT WED MAY 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN RICE AND MCPHERSON COUNTIES UNTIL 415 PM CDT... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR MCPHERSON...MOVING NORTHEAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MCPHERSON AND SOUTHEASTERN RICE COUNTIES...INCLUDING THE TOWNS OF MCPHERSON... GALVA AND ROXBURY. A SECOND SEVERE THUNDERSTORM WAS LOCATED ABOUT 5 MILES WEST OF BUHLER IN RENO COUNTY...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF HAIL UP TO GOLFBALL SIZE AND 60 MPH WIND GUSTS. THIS STORM WILL AFFECT INMAN. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3817 9808 3817 9737 3860 9736 3860 9770 $$ CARUSO
000 WWUS53 KICT 232058 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 358 PM CDT WED MAY 23 2007 KSC159-232108- /O.CAN.KICT.SV.W.0060.000000T0000Z-070523T2115Z/ RICE KS- 358 PM CDT WED MAY 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR RICE COUNTY HAS BEEN CANCELLED... AT 355 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3818 9792 3817 9737 3860 9736 3860 9758 $$ KSC113-232115- /O.CON.KICT.SV.W.0060.000000T0000Z-070523T2115Z/ MCPHERSON KS- 358 PM CDT WED MAY 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCPHERSON COUNTY UNTIL 415 PM CDT... AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROXBURY TO CANTON TO 7 MILES EAST OF INMAN...MOVING EAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR MOUNDRIDGE BY 415 PM CDT. THE TOWN OF ROXBURY IS ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3818 9792 3817 9737 3860 9736 3860 9758 $$ CHANCE
000 WWUS53 KICT 232111 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 411 PM CDT WED MAY 23 2007 KSC113-232121- /O.EXP.KICT.SV.W.0060.000000T0000Z-070523T2115Z/ MCPHERSON KS- 411 PM CDT WED MAY 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON COUNTY HAS BEEN ALLOWED TO EXPIRE... HOWEVER...MORE STORMS ARE MOVING INTO THE AREA AND NEW WARNING WILL BE ISSUED SHORTLY. LAT...LON 3818 9792 3817 9737 3860 9736 3860 9758 $$ CHANCE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:10 PM CDT, 0 minutes earlier.
Area forecast discussion, May 23, 3:10 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 310 PM CDT WED MAY 23 2007 .DISCUSSION... FORECAST CONCERNS... POTENTIAL FOR SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING THIS EVENING INTO EARLY THURSDAY MORNING... A VIGOROUS UPPER SHORTWAVE TROF WAS MOVING ACROSS THE FOUR CORNERS AREA THIS AFTERNOON...AND WILL EJECT EAST ACROSS THE CENTRAL HIGH PLAINS OVERNIGHT. A VERY UNSTABLE AIRMASS AND STRONG DEEP LAYER SHEAR AHEAD OF THIS APPROACHING WEATHER SYSTEM HAS SET THE STAGE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK LATER THIS EVENING...WITH HEAVY RAIN AND FLOODING JUST AS CONCERNING THROUGH THE OVERNIGHT HOURS. SURFACE AND BOUNDARY LAYER FLOW HAS ALREADY RECOVERED AND RETURNED TO THE SOUTH FROM THE PANHANDLES ACROSS PORTIONS OF SOUTHWEST KANSAS. THE NAM SEEMS TO DEPICT THE OVERALL SYNOPTIC FEATURES THE BEST THROUGH 24 HOURS AND WAS GENERALLY FOLLOWED ESPECIALLY FOR SURFACE FEATURES/FRONTAL MOVEMENT. THAT SAID...THE CONVECTIVE TRENDS ARE BIT MORE TRICKY AND WILL BE MORE DEPENDENT ON MESOSCALE INFLUENCES...THOUGH THERE IS REASONABLY HIGH CONFIDENCE IN SOME SIGNIFICANT SEVERE WEATHER WITH HEAVY RAINFALL. LOW LEVEL CONVERGENCE ALONG THE NEARLY STATIONARY FRONT WILL CONTINUE TO PROMOTE TRAINING CONVECTIVE ECHOES ACROSS PORTIONS OF CENTRAL KANSAS. HOWEVER A MORE SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED TO UNFOLD THIS EVENING...WITH SUPERCELL STORMS THAT WILL INITIATE FROM THE PANHANDLES INTO SOUTHWEST KANSAS. THERE IS POTENTIAL FOR SOME LONGER-LIVED SUPERCELL STORMS...WHICH COULD AFFECT PORTIONS OF SOUTH CENTRAL OR CENTRAL KANSAS BY LATE EVENING...FUELED BY A STRONG LOW LEVEL JET...AND FOCUSED JUST NORTHEAST OF THE ATTENDANT SURFACE CYCLONE WHICH IS PROGGED TO MIGRATE NORTHEAST ALONG THE FRONT OVERNIGHT. EQUALLY CONCERNING WILL BE THE HEAVY/TRAINING CONVECTIVE CELLS WHICH WILL REMAIN ORIENTED NEARLY PARALLEL TO THE SURFACE BOUNDARY AS IT SLIDES SLOWLY EAST THROUGH THE NIGHT. THE GOING FLASH FLOOD WATCH WAS EXPANDED A BIT IN TIME AND SPACE...FOR AREAS GENERALLY WEST OF THE KANSAS TURNPIKE THROUGH 12Z THURSDAY. WHILE VERY LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL REMAIN THE PRIMARY SEVERE WEATHER RISK...THE POTENTIAL FOR A COUPLE STRONG TORNADOES WILL REMAIN A POSSIBILITY THOUGH THE EVENING HOURS WITH THE DISCRETE STORMS THAT DEVELOP. AS FOR THE REST OF THE FORECAST...DRIER AND MORE STABLE AIR WILL ADVECT IN BEHIND THE DEPARTING COLD FRONT BY LATE THURSDAY/THURSDAY NIGHT. HOWEVER THIS FRONT LOOKS TO HANG UP ACROSS THE OZARKS...BEFORE THE FRONT DECAYS AND MOISTURE COMES BACK NORTH AGAIN ON FRIDAY AND SATURDAY. ANOTHER FRONT WILL DROP SOUTH ACROSS THE PLAINS BY SATURDAY NIGHT/SUNDAY...WITH THE MEDIUM RANGE DEPICTING A RATHER MOIST BOUNDARY LATER AND FRONT MEANDERING ACROSS THE AREA THROUGH EARLY NEXT WEEK. THUS WILL KEEP CHANCES FOR THUNDER IN THE FORECAST. DARMOFAL && .AVIATION...18Z TAFS RSL/SLN/HUT/ICT/CNU ORGANIZED CONVECTION LIKELY TO AFFECT CENTRAL AND SOUTH CENTRAL KS TAF SITES THIS AFTERNOON THROUGH TONIGHT WITH WELL-DEFINED NE-SW ORIENTED STATIONARY FRONT IN THIS REGION. SO CARRYING TEMPO GROUPS WITH TSRA IN ALL TAF SITES EXCEPT CNU...WITH TIMING DIFFERENCES ON WHEN THOSE TEMPOS WERE USED. MVFR CIGS QUITE PLAUSIBLE IN ASSOCIATION WITH ANY CONVECTION...AND ALSO ACROSS A WIDESPREAD AREA ALONG/AHEAD OF THE FRONT THURSDAY MORNING. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 71 53 73 / 100 70 10 20 HUTCHINSON 57 71 50 73 / 100 60 10 20 NEWTON 59 70 52 72 / 100 70 10 20 ELDORADO 61 71 53 72 / 80 80 10 20 WINFIELD-KWLD 62 72 55 73 / 80 70 20 20 RUSSELL 52 69 50 72 / 100 30 10 20 GREAT BEND 53 69 51 72 / 100 30 10 20 SALINA 57 71 51 73 / 100 60 10 20 MCPHERSON 57 71 51 73 / 100 60 10 20 COFFEYVILLE 64 73 56 73 / 50 70 30 20 CHANUTE 63 72 54 73 / 40 70 20 20 IOLA 63 72 54 73 / 40 60 10 20 PARSONS-KPPF 64 72 56 73 / 40 70 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ032-033- 047>052-067-068-082-083-091-092. &&
Hazardous weather outlook, May 23, 12:53 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 1253 PM CDT WED MAY 23 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-241800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1253 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT FOR A PORTION OF SOUTH CENTRAL KANSAS...MAINLY ALONG AND WEST OF A LINE FROM HUTCHINSON TO ANTHONY. WITHIN THIS MODERATE RISK AREA...THERE WILL BE A CHANCE FOR SUPERCELL TYPE THUNDERSTORMS...INCLUDING A STRONG TORNADO...VERY LARGE HAIL TO BASEBALL SIZE...AND STRAIGHT-LINE WINDS TO 80 MPH. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ACROSS MUCH OF THE REMAINDER OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON INTO TONIGHT. LARGE HAIL...DAMAGING WINDS AND A BRIEF TORNADO ARE POSSIBLE. OVERNIGHT...WIDESPREAD THUNDERSTORM ACTIVITY IS ANTICIPATED PARTICULARLY IN CENTRAL KANSAS WHERE TORRENTIAL RAINFALL AND FLASH FLOODING WILL BECOME A POSSIBILITY. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH AS STORMS MOVE INTO SOUTHEAST KANSAS BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR STRONG STORMS AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO SOUTHEAST KANSAS BY THURSDAY AFTERNOON. SLIGHT TO MODEST CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF THE AREA OVER THE HOLIDAY WEEKEND. HOWEVER IT IS TOO EARLY TO SPECULATE ON THE RISK AND MAGNITUDE OF ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC...RETRANSMISSION ONLY WITH NO CORRECTIONS.
In the hours before
Special weather statement, May 23, 2:03 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 203 PM CDT WED MAY 23 2007 KSZ049>051-231930- MCPHERSON-RICE-SALINE- 203 PM CDT WED MAY 23 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MCPHERSON...RICE AND SALINE COUNTIES... AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS FROM NEAR LINDSBORG TO SOUTHEASTERN RICE COUNTY. THESE STORMS WERE MOVING TO THE NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. VERY HEAVY RAINFALL IS ALSO EXPECTED WITH THESE STORMS BOWMAN
Local storm report, May 23, 2:22 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
222 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL CUNNINGHAM 37.64N 98.43W
05/23/2007 E1.00 INCH KINGMAN KS LAW ENFORCEMENT
&&
CWHLocal storm report, May 23, 2:40 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
240 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 6 NNW INMAN 38.31N 97.82W
05/23/2007 E0.50 INCH MCPHERSON KS PUBLIC
&&
CWHLocal storm report, May 23, 2:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
248 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 9 NNE MCPHERSON 38.49N 97.60W
05/23/2007 E1.00 INCH MCPHERSON KS TRAINED SPOTTER
LARGE TREE LIMBS DOWN WITH ESTIMATED WIND GUSTS AROUND 60
MPH.
&&
CDJLocal storm report, May 23, 3:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
301 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 6 N MCPHERSON 38.46N 97.66W
05/23/2007 E1.00 INCH MCPHERSON KS TRAINED SPOTTER
&&
CDJLocal storm report, May 23, 3:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
309 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 2 NW ROXBURY 38.57N 97.45W
05/23/2007 E3.00 INCH MCPHERSON KS PUBLIC
3.5 INCH DIAMETER HAIL.
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 11:07 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 53 min |
| May 22, 11:46 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 59 min |
| May 22, 11:59 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 46 min |
| May 23, 12:39 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 66 min |
| May 23, 3:08 AM CDT | Flash Flood Watch | ICT | Barton, Chase, Ellsworth, Harper, Harvey, Kingman and 9 more | 25 hr |
| May 23, 12:08 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 67 min |
| May 23, 1:07 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 53 min |
| May 23, 1:57 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 63 min |
| May 23, 2:14 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 46 min |
| May 23, 2:18 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 57 min |
| May 23, 2:51 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 69 min |
| May 23, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 66 min |
| May 23, 3:42 PM CDT | Tornado Warning | ICT | Reno | 31 min |
| May 23, 4:11 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 64 min |
| May 23, 4:26 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 64 min |
| May 23, 4:55 PM CDT | Flash Flood Warning | ICT | Reno | 6 hr |
| May 23, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 27 min |
| May 23, 5:13 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 62 min |
| May 23, 5:28 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 30 min |
| May 23, 6:12 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno, Rice | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.